# SDR GTIA040306

- Difficulty date: March 18, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Lightning Strike
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD FLAP INBOARD NR 2 TRAILING EDGE HAS LIGHTING STRIKE SEVERAL PLACES AT LOWER INBOARD SURFACE.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  INSTALLED NEW SKIN.  (M)
